Bach Bibliography
Record Form View

Article in German

AUTHOR: Mies, Paul 
TITLE: Zur Frage des Mathematischen bei J. S. Bach. 
SERIES: BachJb, Vol. 36 (1939), pp. 43-49.

If you find errors in this record, please submit corrections.

FURTHER TECHNICAL INFORMATION


CATEGORY
 
 
ENTERED
05/11/1989 
MUSIC
 
 
MODIFIED
16/05/2009 
ASPECT
mat 
 
QUERY
 
RECORD
3195  
 
STATUS


BachBib Search Engine 2 Verssion 1.55 (c) M. Vincent 1997. Last revised on 17 February 2008 by Yo Tomita
Search took 0.31s cpu time (0.02s in system), 118003 records per second.